# SDR DALA2017122008845

- Difficulty date: December 19, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 44,371 hours, 27,911 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Electrical Sys
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

EXPERIENCED A TOTAL LOSS OF ELECTRICAL POWER WHILE BEING VECTORED FOR APPROACH.   MAINTENANCE TROUBLESHOT AND FOUND OHMS FROM GENERATOR TO CEU T-1 270 M OHMS, T-2 157 M OHMS AND T-3 OL.  REMOVED AND REPLACED RIGHT COTA AND CEU IAW MM. REMOVED AND REPLACED EPCU, LEFT CEU, COTA AND HARNESS.  OPERATION CHECKS GOOD.
